Journal article icon

Journal article

Extended 3-dimensional bordism as the theory of modular objects

Publication status:
Submitted
Peer review status:
Not peer reviewed

Actions


Access Document


Files:

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
arXiv
Journal:
arXiv More from this journal
Pages:
1-64
Publication date:
2014-11-03
Acceptance date:
2014-01-01
Keywords:
Pubs id:
pubs:821737
UUID:
uuid:fb978624-fadd-4207-b332-0971d45c71a4
Local pid:
pubs:821737
Source identifiers:
821737
Deposit date:
2018-05-01

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP